# SDR AALA980867

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBEAM UPPER CAP CORRODED STATION 380, RBL 12 TO RBL 62.  FLOORBEAM REPAIR INSTALLED STATION 380 RBL 12 TO RBL 62 AS PER SRM 53-10-8, REF NR 0129529.  (M)
